No Cover Image

Journal article 922 views

The triangulated category of K-motives DK_(k)

Grigory Garkusha Orcid Logo, Ivan Panin

Journal of K-theory, Volume: 14, Issue: 01, Pages: 103 - 137

Swansea University Author: Grigory Garkusha Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1017/is014004013jkt263

Published in: Journal of K-theory
Published: 2014
URI: https://cronfa.swan.ac.uk/Record/cronfa18164
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2014-07-29T01:30:24Z
last_indexed 2019-08-09T14:52:30Z
id cronfa18164
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2019-08-05T19:48:55.2428425</datestamp><bib-version>v2</bib-version><id>18164</id><entry>2014-07-28</entry><title>The triangulated category of K-motives DK_(k)</title><swanseaauthors><author><sid>7d3826fb9a28467bec426b8ffa3a60e0</sid><ORCID>0000-0001-9836-0714</ORCID><firstname>Grigory</firstname><surname>Garkusha</surname><name>Grigory Garkusha</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2014-07-28</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Journal of K-theory</journal><volume>14</volume><journalNumber>01</journalNumber><paginationStart>103</paginationStart><paginationEnd>137</paginationEnd><publisher/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2014</publishedYear><publishedDate>2014-12-31</publishedDate><doi>10.1017/is014004013jkt263</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2019-08-05T19:48:55.2428425</lastEdited><Created>2014-07-28T09:49:57.8835735</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Grigory</firstname><surname>Garkusha</surname><orcid>0000-0001-9836-0714</orcid><order>1</order></author><author><firstname>Ivan</firstname><surname>Panin</surname><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2019-08-05T19:48:55.2428425 v2 18164 2014-07-28 The triangulated category of K-motives DK_(k) 7d3826fb9a28467bec426b8ffa3a60e0 0000-0001-9836-0714 Grigory Garkusha Grigory Garkusha true false 2014-07-28 SMA Journal Article Journal of K-theory 14 01 103 137 31 12 2014 2014-12-31 10.1017/is014004013jkt263 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2019-08-05T19:48:55.2428425 2014-07-28T09:49:57.8835735 College of Science Mathematics Grigory Garkusha 0000-0001-9836-0714 1 Ivan Panin 2
title The triangulated category of K-motives DK_(k)
spellingShingle The triangulated category of K-motives DK_(k)
Grigory Garkusha
title_short The triangulated category of K-motives DK_(k)
title_full The triangulated category of K-motives DK_(k)
title_fullStr The triangulated category of K-motives DK_(k)
title_full_unstemmed The triangulated category of K-motives DK_(k)
title_sort The triangulated category of K-motives DK_(k)
author_id_str_mv 7d3826fb9a28467bec426b8ffa3a60e0
author_id_fullname_str_mv 7d3826fb9a28467bec426b8ffa3a60e0_***_Grigory Garkusha
author Grigory Garkusha
author2 Grigory Garkusha
Ivan Panin
format Journal article
container_title Journal of K-theory
container_volume 14
container_issue 01
container_start_page 103
publishDate 2014
institution Swansea University
doi_str_mv 10.1017/is014004013jkt263
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2014-12-31T03:28:11Z
_version_ 1737024960280395776
score 10.899704